Top answers from doctors based on your search:
Disclaimer

does amoxicillin contain acetaminophen

A 60-year-old male asked:
Dr. William Jenkins
Specializes in Anesthesiology
No,: It does not

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Yes.: No problem, unless you liver disease or are on some blood thinners or other meds (like some seizure meds) that interact with Acetaminophen. DO NOT exc ... Read More
A 40-year-old female asked:
Dr. Steve Choi
21 years experience Family Medicine
Yes: Panadol (acetaminophen) (paracetamol) can be taken with these antibiotics.
A female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Not recommended: The hydrocodone/acetaminophen 5-325 mg daily dose is one tablet every 4 to 6 hours as needed for pain. Alternate with NSAIDs or Tylenol. Ask your doct ... Read More
A member asked:
Dr. Anthony LaBarbera
27 years experience Pediatrics
No: It does not.
A 50-year-old member asked:
Dr. Boris Ripa
35 years experience Pediatrics
No: These are 2 different drugs, but have common effects for reducing fever and pain.
A 55-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Motrin: Also named ibuprofen, is a non-steroidal anti-inflammatory agent. It contains no acetaminophen.
A 49-year-old member asked:
Dr. Richard Wasserman
43 years experience Allergy and Immunology
Zyrtec-d contents: There is no Acetaminophen in zyrtec-d. It is Cetirizine plus pseudoephedrine.
A 40-year-old member asked:
Dr. Muhammad Arif
24 years experience Pain Management
Yes: Yes.
A female asked:
Dr. Carrie Cannon
32 years experience Family Medicine
Benzonatate: No, it does not.
1
1 thank
A 48-year-old member asked:
Dr. Joseph Bouvier
24 years experience Pediatrics
Ibuprofen: The med is called Ibuprofen (generic name). The medicine is in a class of meds called NSAID (non steroidal anti inflammatory drug) which reduce swell ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Brian Le
Dr. Brian Le answered
16 years experience Pain Management
No: Naprelan contains naproxen, a non steroidal anti-inflammatory medication. It does not contain acetaminophen.
A 39-year-old member asked:
Dr. Ravi Chand
25 years experience Psychiatry
Claritin (loratadine): May or may not depending on what kind you take, contains antihistamine loratidine.
A 35-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Nope: Penicillin and metronidazole (Flagyl®) are entirely different antibiotics. Neither one "contains" the other. If you may have had a penicillin allergy ... Read More
A 49-year-old female asked:
Dr. Bahman Omrani
16 years experience Pain Management
No: But multiple rx and otc products are available that contain both advil (ibuprofen) (ibuprefen) and caffeine.
A 42-year-old member asked:
Dr. Andrew Germanovich
12 years experience Pain Management
No: No known interaction exists.
A 45-year-old member asked:
Dr. Einar Ottestad
18 years experience Pain Management
Aspirin: Empirin is brand name aspirin, although versions with Codeine do exist.
1
1 thank
A 37-year-old member asked:
Dr. Anthony Pollizzi
35 years experience Anesthesiology
No: It does not have any antibiotics in it.
A 45-year-old member asked:
Dr. William Lewis
50 years experience ENT and Head and Neck Surgery
No: Plain Pseudoephedrine does not contain aspirin...
A 67-year-old male asked:
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
No: Sudafed or pseudo-ephedrine is an Alpha agonist and acts only as a vaso-constrictor to shrink blood vessels and increase the opening of the nasal cavi ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
No, but...: Sudafed is a brand name for pseudoephedrine, a blood vessel constricter that decreases nasal congestion, but can raise heart rate, blood pressure, cau ... Read More
A 60-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: It contains no aspirin. It is capsaisin based.
A 38-year-old member asked:
Dr. Richard Pollard
29 years experience Anesthesiology
No: They are two separate pain medications working on different pathways. If taken under the supervision of a doctor they are safe. If they are experiment ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month